MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBH101502A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The review of the manufacturing paperwork verified that this lot met all pre-release specifications.As the devices were not returned, no evaluation of the devices could be performed.
 
Event or Problem Description
On (b)(6) 2020, the patient was being implanted with a gore® viabahn® endoprosthesis for av access in the upper arm.It was reported the device met resistance and was unable to advance over the lesion.The physician stated the suspected cause of the event is unknown.The device was attempted to be withdrawn back into the 11fr trumo sheath.However, the device could not be pulled back into the sheath.The device was then advanced back to the patients upper arm deployed and surgically removed.The procedure was completed with another device.The patient tolerated the procedure.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10043988
Report Number2017233-2020-00352
Device Sequence Number3468311
Product Code PFV
UDI-Device Identifier00733132623235
UDI-Public00733132623235
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2022
Device Model NumberVBH101502A
Device Catalogue NumberVBH101502A
Device Lot Number21405012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;